# SDR 2025FA0000639

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Aircraft: N76PM
- Make and model: Beech B200
- Aircraft serial: FL200
- Aircraft time: 7,596 hours, 6,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cross Tie
- Part number: 97430000150
- Condition: Cracked
- Location: Zone 200
- Part time: 7,596 hours, 6,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION FOUND THE LEFT CROSS TIE AT FUSELAGE STATION 201.775 CRACKED IN HALF. CRACK RUNS HORIZONTAL AND GOES THROUGH A RIVET HOLE. CRACK IS LOCATED AT THE AFT LOWER CORNER OF THE EMERGENCY EXIT FRAME OPENING. DURING FURTHER INSPECTION, FOUND THAT THE RIVETS ON THE RIGHT HAND SIDE IN THE SAME LOCATION ARE LOOSE.
